# SDR CALA2012123100905

- Difficulty date: December 31, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 46,739 hours, 15,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5705Y1
- Condition: Corroded
- Location: Bs 986-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BS 986.5 TO 1006 RBL 32 HAS CORROSION.  R & R FLOOR SUPPORT IAW SRM 51-40-02.
